# SDR CA971222009

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7170 · Engine Drains
- Part: Line
- Part number: 87170029001
- Condition: Cracked
- Location: Combustion Sect
- Stage of operation: TX
- Nature of condition: K, O
- Precautionary procedure: E

## Discrepancy

(CAN) FUEL LEAK ON NR 1 ENGINE PRIOR TO START.  INVESTIGATION FOUND THE FUEL MANIFOLD DRAIN LINE FROM THE BANJO FITTING TO THE MAIN DRAIN LINE WAS CRACKED AND BROKEN AT THE FLARE. THIS DRAIN IS LOCATED AT THE SIX O'CLOCK POSITION OF THE COMBUSTION SECTION. THE LINE WAS REPLACED, TESTED SERVICEABLE, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
